I am a recovering addict. I have four years of sobriety in and getting my doctor to prescribe me something or my ADD was very difficult. But, I was finally able to prove myself. So he started me on vyvanse 30mg for 5 days then upped to 50mg. For the first couple days I was euphoric and talkative, and wasn't able to sleep. Then it seemed to wear off. Now I have been on the 50's for about a week, and I take them at 11am sleep till 2pm. And they can keep me a little more focused on things than I was before. But I am going to bed by 9-10pm. I can feel them wearing off by 5-6pm. Should I give them more time, or go to a higher dose, or try something else? I originally started them because I have ADD I am not hyper at all, I have Chronic fatigue disorder, so I am tired all day. A stimulant was supposed to wake me up, and help me concentrate. Any suggestions would be great!
Hello and congratulations on the sobriety. Good for you! Not certain that an increase is going to help you in the long term (short yes it will) People taking Vyvance often complain of not being able to sleep as a side effect to taking the drug. As you said, perhaps an increase will help (70mg) is the daily dose recommended for adults and teens. If you can have your doctor agree to the increase, if it works, fantastic, if you find that its not helping, then perhaps another of the ADD/ ADHD drugs will do what Vyvance once did. Regards, pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2012 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 15 Apr 2012 • 1 answer
I have been taking vyvanse for over a yer and I have problems sleeping does anyone have any methods?
Posted 3 Dec 2013 • 2 answers
Posted 14 Dec 2016 • 1 answer